# SDR C2XA04IA174

- Difficulty date: December 27, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 5,391 hours, 2,861 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 14552422401
- Condition: Broken
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN EXPLOSION SOUND WITH A RUSH OF AIR AND SLIGHT SMOKE ODOR WITH A BLEED LEAK 1 MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE BLEED DUCT BRACKET BETWEEN ROW 19 A&B TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
